Acta Mathematica Vietnamica

Vol. 23 No. 2, 1998

Print

 

Trinh Tuan Anh, Global stability in a model of single-species population dynamics in a periodic patchy environment
pdf
185
 
Nguyen Bac Van, Strong consistency of least squares estimates and mean square regression
pdf
195
Nguyen Thai Son, Separately holomorphic functions on compact sets 
pdf
207
Duong Quoc Viet, On Cohen-Macaulayness and Gorensteinness of Rees algebras of  integrally closed filtrations of height two equimultiple ideals 
pdf
217
 
Tran Van Dung, Semi-traces and processes of Petri nets
pdf
231
Pham Xuan Binh, On F -discrete distribution
pdf
247
T. D. Narang, Normal structure and fixed point property in linear metric spaces 
pdf
257
Jiazhang Zhou and Xin-hou Hua, Relative primeness of entire functions
pdf
263
Ha Tien Ngoan, Hopf's formula for Lipschitz solutions of Hamilton-Jacobi equations with concave-convex Hamiltonian 
pdf
269
 
Do Hong Tan, A classification of contractive mappings in probabilistic metric spaces 
pdf
295
Nguyen Van Dong, Frechet-valued meromorphic functions on compact sets in Cn
pdf
303
Nguyen Van Hao and Bui Dac Tac, Weakly holomorphic extensions and the  
condition (L
pdf
317
 
A. Bouchen, A. El arni, Y. Ouknine et M. N'zi, Intégration stochastique multivoque et inclusions différentielles stochastiques rétrogrades 
pdf
325
 
Bui Khoi Dam, Approximation orders in the conditional central limit theorem for weakly dependent random variables 
pdf
347
 
You are here: Home Volume 21 - 30